# SDR AALA20101130TUL02

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM OF CUSP LEFT SIDE AT STATION 1175 BELOW TRACK 2.  INSTALLED NEW SECTION OF CUSP STATIONS 1174 TO 1188 PER AARD 53-20-00-16.
